- PRODUCTS
- SUPPORT
- ABOUT US
…effective relief when needed. Spanish labeling is included where possible, ensuring accessibility for diverse workplaces. Medi-First Extra Strength Non-Aspirin 500mg Acetaminophen is a practical solution for stocking first-aid stations or for use in environments where immediate, convenient relief is…
Medique apap non-aspirin pain relief 325mg acetaminophen 250/2pks per box . * Aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever* Easy-to-swallow, film coated tablets* Unit dose packets* Spanish labeling where possible
…Pack is latex-free.* Relieves sore joints, muscle tension, and more* Offers both hot and cold therapy options* Heats up in microwave and cools down in freezer* Molds to body shape for optimal pain relief* Maintains flexibility, even when frozen* Easy clean-up with soap and water* Latex-free design…
Medique pain-off extra strength pain relief 250mg aspirin 65mg caffeine 250mg acetaminophen 50/2pks per box. Medique® Pain-Off® provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu. 100316
Medique pain-off extra strength pain relief 250mg aspirin 65mg caffeine 250mg acetaminophen 250/2pks per box. Medique® Pain-Off provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu. 200 mg acetaminophen, 200 mg aspirin, 100 mg…
…1000/cs. Keep employees cool on the job with these Occunomix SBR100 absorbent cellulose sweatbands. When softened in cold water, the blue, sweat-absorbing headbands provide relief from the heat, keep hair off workers' foreheads, and block sweat from getting into their eyes, making them perfect for…
…reliever tablets. The 1,000 coated pills in each bottle last through many uses, and the versatile formula works for multiple issues ranging from colds to toothaches.* Clear bottle provides an idea of the remaining pill count* Gluten-free for those with specific sensitivities* Coated round tablets…
Campho phenique antiseptic gel cold sores, pain & itch relief .23 oz. * For temporary relief of pain and itching associated with cold sores and fever blisters* First aid to help prevent infection
Medique cold eeze lozenges to reduce the duration of common cold 25/box 5 flavors. Medique Cold-Eeze® 45873 Cold Relief Lozenges are clinically proven to reduce the duration of the common cold.* Active Ingredient: Zinc Gluconate Glycine* Assorted flavors
…under a hard hat. Keep sweat and perspiration out of your eyes and work safer with this absorptive cap. Run the cap under cold water before wear for hours of cooling relief. The Hi Cool® moisture management performance fabric keeps you cool all-day long. Ideal for material handling, warehouse,…
Medique medicidin-d cold flu & allergy relief 250/2pks per box . Effectively relieves irritating symptoms of cold, flu, allergies, and sinus such as stuffy nose, swollen nasal membranes and sinus headache.* Film-coated tablets are easy-to-swallow and come in sealed, single-dose packets* For adults…
Colpac cold therapy 11"x14" pack reusable 1500 . Filled with silicate gel, covered with flexible blue vinyl. Reusable, conforms to any body contour. Store in chilling unit or freezer for up to 30 minutes of cold therapy for acute pain due to injury or inflammation. ColPac®s are unconditionally…
…per box. Medique® 10013 I-Prin Ibuprofen 200mg tablets offer effective on the job relief from headaches, fever, muscle and minor arthritis pain. These easy to swallow coated Ibuprofen tablets provide relief from minor aches and pains that may occur in an industrial, office or other large setting.…